Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

High libido, taking drugs prescribed by psychiatrist, history of psychological problems

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3587 Questions
Question
i badly need a girlfriend in kolkata now. I'm almost 50y old.
Posted Fri, 13 Apr 2012 in Men Sexual Problems
 
 
Answered by Dr. Raju A.T 5 hours later
Hi,

Thanks for writing to us.

I would ask you to give me some more details on what you are going through exactly, the symptoms , duration and aggravating factors etc.

I will be then able to answer you better.

Anticipating your response.
Above answer was peer-reviewed by
 
Follow-up: High libido, taking drugs prescribed by psychiatrist, history of psychological problems 1 hour later
Actually I am leading almost a sexless life during past 5/6 years. My wife is a working lady. She is utterly conservative and frigid.
This is my second marriage. My first wife, a classmate, was too good in bed, she died 14years back in an accident. My psychological problems started then and after a treatment of 2years, by my psychiatrist's advice, I remarried, nevertheless I'm continuing the drugs still now.I think I have a high libido
 
 
Answered by Dr. Raju A.T 17 hours later
Hi,

Thanks for writing back to me.

I consider the problem you are going through could be a side effect of the drug Ativan you are taking where changes in sexual drive can be expected with. Also the other drugs Amlopress and Valproic acid can aggravate the symptoms by causing depression which is one of the side effect of both the drugs.

I would ask you to consult your Psychiatrist and get your medications revised , by that way you can get rid of the problem you have.

Hope this helps.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor